# SDR REXA2020100700688

- Difficulty date: September 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Bs 661-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR SEAT TRACK BETWEEN FS 661+32 AND FS 672.00 LBL 9 IS CORRODED.  REMOVED, FABBED, AND INSTALLED SEAT TRACK, IAW BOMBARDIER REO 670-53-00-343 AND AMM 53-00-49-000/400-801-A13.
